BibTeX record journals/cacm/Hoskins73

download as .bib file

@article{DBLP:journals/cacm/Hoskins73,
  author    = {W. D. Hoskins},
  title     = {Cubic Spline Solutions to Fourth-order Boundary Value Problems},
  journal   = {Commun. {ACM}},
  volume    = {16},
  number    = {6},
  pages     = {382--385},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/362248.362277},
  doi       = {10.1145/362248.362277},
  timestamp = {Tue, 07 Jun 2011 16:50:47 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/cacm/Hoskins73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}